IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Note on One Weight and Two Weight Projective $\mathbb {Z}_{4}$ -Codes

Author(s): Minjia Shi ; Liangliang Xu ; Gang Yang
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2017
Volume: 63
Page(s): 177 - 182
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2016.2628408
Regular:

In this paper, we solve the open problems raised in [8] and present some examples to illustrate the obtained results. Moreover, we work out the diophantine problem by Shi and Wang and then give... View More

Advertisement